# SDR 99ZZZX61

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N716AW
- Make and model: Airbus A320-214
- Aircraft serial: 716
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 326705
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK VALVE FAILED CAUSING AC PUMP (YELLOW SYSTEM) TO BE BACK DRIVEN BY N2 ENGINE EDP.  CHECK VALVE FIN 8083.  NOTE:  FAILED CHECK VALVE WAS DISCOVERED AFTER SECOND PUMP REPLACEMENT.
